Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 387, NWS Memphis, TN

May 13, 2011Itawamba County, Lee County, Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 8:15 PM CDT for Itawamba County, Lee County, Monroe County, Mississippi. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 8:15 PM CDT (01:15 UTC)
Expired
May 13, 2011, 8:50 PM CDT
In force
35 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Itawamba County, MS, Lee County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 8:20 PM CDTTSTM WND DMGAmory, MSTREES DOWN ACROSS THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS54 KMEG 140115
SVRMEG
MSC057-081-095-140200-
/O.NEW.KMEG.SV.W.0387.110514T0115Z-110514T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
815 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 900 PM CDT

* AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR AMORY...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3390 8822 3394 8862 3415 8863 3419 8820
TIME...MOT...LOC 0116Z 272DEG 28KT 3401 8852

$$
2 follow-up statements
585 
WWUS54 KMEG 140128
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 PM CDT FRI MAY 13 2011

MSC081-140137-
/O.CAN.KMEG.SV.W.0387.000000T0000Z-110514T0200Z/
LEE MS-
828 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS
CANCELLED...

AT 827 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3390 8822 3393 8855 3414 8853 3419 8820
TIME...MOT...LOC 0127Z 272DEG 28KT 3401 8842

$$

MSC057-095-140200-
/O.CON.KMEG.SV.W.0387.000000T0000Z-110514T0200Z/
ITAWAMBA MS-MONROE MS-
828 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN MONROE AND SOUTHERN ITAWAMBA COUNTIES...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
AMORY...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY...
HATLEY...CARDSVILLE...TURON...BIGBEE...PARHAM...SPLUNGE...SIPSEY
FORK...QUINCY AND BECKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3390 8822 3393 8855 3414 8853 3419 8820
TIME...MOT...LOC 0127Z 272DEG 28KT 3401 8842

$$
235 
WWUS54 KMEG 140150
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CDT FRI MAY 13 2011

MSC057-095-140200-
/O.CAN.KMEG.SV.W.0387.000000T0000Z-110514T0200Z/
ITAWAMBA MS-MONROE MS-
850 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
SOUTHERN ITAWAMBA COUNTIES IS CANCELLED...

AT 850 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3390 8822 3393 8855 3414 8853 3419 8820
TIME...MOT...LOC 0150Z 272DEG 28KT 3400 8820

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 7:07 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 13, 7:07 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT FRI MAY 13 2011

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT FRI MAY 13 2011/

DISCUSSION...

SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES
RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME
PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE
MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER
SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA UNTIL 7 PM.

UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND
WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE
OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED
THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING
ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE
UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO
THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL
STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND
COOLER.

BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE
CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT
AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER
NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY.
SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION.

HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT
BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL
TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY.

ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS
THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE FORECAST AREA.

HYDROLOGY...

THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD
STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS
THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER
FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR
THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR
SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM
MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER
THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE
SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED
WITH THE MISSISSIPPI RIVER.

ARS

&&

.AVIATION...

00Z TAF CYCLE

SHRAS AND TSRAS HAVE DEVELOPED ROUGHLY ALONG A COLD FRONT MOVING
ACROSS THE MIDSOUTH THIS AFTERNOON. KTUP REMAINS UNDER THE THREAT
OF TSRAS THROUGH 14/02Z WITH BRIEF IFR CONDS POSSIBLE.
ELSW...SKIES ARE TEMPORARILY CLEARING OUT IN ADVANCE OF AN
APPROACHING UPPER LOW THAT WILL BRING MVFR/IFR CIGS AND VSBYS BACK
INTO THE AREA LATER TONIGHT INTO SAT MORNING. CONDS WILL GRADUALLY
IMPROVE THROUGHOUT THE DAY. WINDS WILL BE A LITTLE GUSTY FROM THE
WEST THIS EVENING BEHIND THE FRONT THEN GENERALLY RANGE FROM 8-12
KTS FROM THE WNW BY LATER TONIGHT THROUGH SATURDAY.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  69  51  65 /  30  20  10  10
MKL  57  67  48  63 /  60  30  10  20
JBR  57  68  48  64 /  30  20  10  20
TUP  57  71  52  68 /  70  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 13, 5:04 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CDT FRI MAY 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
504 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH
TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN
AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS.

HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH
LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG
TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN.
OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE
REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION
ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA
RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER.
BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL
REMAIN OF SERIOUS CONCERN.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

JLH

In the hours before

Local storm report, May 13, 4:27 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             5 SE ALAMO              35.73N 89.05W
05/13/2011  E1.25 INCH       CROCKETT           TN   TRAINED SPOTTER

&&

CDG
Local storm report, May 13, 5:20 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 N JACKSON             35.65N 88.83W
05/13/2011  E0.88 INCH       MADISON            TN   TRAINED SPOTTER

0436 PM     HAIL             MEDINA                  35.80N 88.77W
05/13/2011  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0506 PM     HAIL             PARIS                   36.30N 88.31W
05/13/2011  E0.25 INCH       HENRY              TN   TRAINED SPOTTER

0511 PM     HAIL             6 E PURYEAR             36.44N 88.23W
05/13/2011  E0.75 INCH       HENRY              TN   PUBLIC

0519 PM     FUNNEL CLOUD     3 WNW RIPLEY            34.75N 88.99W
05/13/2011                   TIPPAH             MS   TRAINED SPOTTER

            POSSIBLE TORNADO NEARING HWY 15.

&&

CDG
Local storm report, May 13, 5:40 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             HOLLOW ROCK             36.04N 88.27W
05/13/2011  E0.25 INCH       CARROLL            TN   TRAINED SPOTTER

0530 PM     HAIL             FALKNER                 34.85N 88.93W
05/13/2011  E0.25 INCH       TIPPAH             MS   TRAINED SPOTTER

0530 PM     FUNNEL CLOUD     BRUCETON                36.03N 88.25W
05/13/2011                   CARROLL            TN   PUBLIC

&&

CDG
Local storm report, May 13, 6:05 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FUNNEL CLOUD     3 S CORINTH             34.89N 88.52W
05/13/2011                   ALCORN             MS   TRAINED SPOTTER

            POSSIBLE TORNADO ON THE GROUND.

&&

CDG
Local storm report, May 13, 6:09 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             OXFORD                  34.36N 89.53W
05/13/2011  E0.50 INCH       LAFAYETTE          MS   TRAINED SPOTTER

            INTERSECTION JACKSON AND SORORITY ROAD.

0608 PM     LIGHTNING        OXFORD                  34.36N 89.53W
05/13/2011                   LAFAYETTE          MS   TRAINED SPOTTER

            HOME HIT BY LIGHTNING AT THE INTERSECTION OF COUNTY ROAD
            102 AND 134.

&&

CDG
Local storm report, May 13, 6:18 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
618 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             7 NE DALTON             36.49N 91.06W
05/13/2011  E1.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

0240 PM     FUNNEL CLOUD     2 SW JENNETTE           35.14N 90.44W
05/13/2011                   ST. FRANCIS        AR   PUBLIC

            2 SEPARATE 18 WHEELER TRUCK DRIVERS REPORTED A FUNNEL
            CLOUD ALONG I-40 BETWEEN MILE MARKERS 260 AND 265.

0320 PM     FUNNEL CLOUD     5 SW COVINGTON          35.52N 89.71W
05/13/2011                   TIPTON             TN   BROADCAST MEDIA

            ABC NEWS REPORTED THAT A VIEWER CALLED IN A FUNNEL CLOUD
            SOUTHWEST OF THE TOWN OF COVINGTON. VIEWER LIVES IN
            SOUTHEAST COVINGTON...BUT WAS LOOKING TOWARDS MILLINGTON.
            FUNNEL CLOUD CAME HALF WAY TO THE GROUND.

0323 PM     HAIL             MUNFORD                 35.45N 89.80W
05/13/2011  E0.75 INCH       TIPTON             TN   PUBLIC

            PENNY SIZE HAIL NEAR MUNFORD.

0330 PM     HAIL             COVINGTON               35.57N 89.65W
05/13/2011  E0.75 INCH       TIPTON             TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN COVINGTON.

0330 PM     HAIL             LEWISBURG               34.87N 89.82W
05/13/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL IN THE TOWN OF LEWISBURG.

0332 PM     HAIL             INDEPENDENCE            34.70N 89.80W
05/13/2011  E1.75 INCH       TATE               MS   AMATEUR RADIO

            GOLFBALL SIZE HAIL NEAR THE INTERSECTION OF HWY 306 AND
            HWY 305 IN INDEPENDENCE.

0408 PM     FUNNEL CLOUD     3 S HOLLY SPRINGS       34.73N 89.44W
05/13/2011                   MARSHALL           MS   AMATEUR RADIO

            3 MILES SOUTH OF HOLLY SPRINGS ON HWY 7.

0408 PM     HAIL             3 S HOLLY SPRINGS       34.73N 89.44W
05/13/2011  E1.75 INCH       MARSHALL           MS   AMATEUR RADIO

0411 PM     HAIL             5 SE ALAMO              35.73N 89.05W
05/13/2011  E1.25 INCH       CROCKETT           TN   TRAINED SPOTTER

0430 PM     HAIL             1 N JACKSON             35.65N 88.83W
05/13/2011  E0.88 INCH       MADISON            TN   TRAINED SPOTTER

0436 PM     HAIL             MEDINA                  35.80N 88.77W
05/13/2011  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0506 PM     HAIL             PARIS                   36.30N 88.31W
05/13/2011  E0.25 INCH       HENRY              TN   TRAINED SPOTTER

0511 PM     HAIL             6 E PURYEAR             36.44N 88.23W
05/13/2011  E0.75 INCH       HENRY              TN   PUBLIC

0519 PM     FUNNEL CLOUD     3 WNW RIPLEY            34.75N 88.99W
05/13/2011                   TIPPAH             MS   TRAINED SPOTTER

            POSSIBLE TORNADO NEARING HWY 15.

0524 PM     HAIL             HOLLOW ROCK             36.04N 88.27W
05/13/2011  E0.25 INCH       CARROLL            TN   TRAINED SPOTTER

0530 PM     FUNNEL CLOUD     BRUCETON                36.03N 88.25W
05/13/2011                   CARROLL            TN   PUBLIC

0530 PM     HAIL             FALKNER                 34.85N 88.93W
05/13/2011  E0.25 INCH       TIPPAH             MS   TRAINED SPOTTER

0602 PM     FUNNEL CLOUD     3 S CORINTH             34.89N 88.52W
05/13/2011                   ALCORN             MS   TRAINED SPOTTER

            POSSIBLE TORNADO ON THE GROUND.

0607 PM     HAIL             OXFORD                  34.36N 89.53W
05/13/2011  E0.50 INCH       LAFAYETTE          MS   TRAINED SPOTTER

            INTERSECTION JACKSON AND SORORITY ROAD.

0608 PM     LIGHTNING        OXFORD                  34.36N 89.53W
05/13/2011                   LAFAYETTE          MS   TRAINED SPOTTER

            HOME HIT BY LIGHTNING AT THE INTERSECTION OF COUNTY ROAD
            102 AND 134.

0617 PM     FUNNEL CLOUD     CORINTH                 34.94N 88.52W
05/13/2011                   ALCORN             MS   LAW ENFORCEMENT

            POSSIBLE TORNADO.

&&

CDG

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.